"Antigrippin" children: reviews, prices, instructions and analogues

A cold child is an ordeal for parents. They worry, worry, strive to heal the baby faster. However, to relieve the crumbs of the symptoms - does not mean to cure. Pediatricians do not recommend starting treatment of a child with potent drugs, as they can provoke immunodeficiency. In this case, the body ceases to resist infection. It is much better to use the homeopathic preparation "Antigrippin" for children to get rid of colds. The drug is quite effective, while having a positive effect on the body.

antigrippin children

a brief description of

The drug "Antigrippin" for children is a homeopathic complex remedy. The composition includes the active components of mineral and vegetable origin. The drug has anti-inflammatory, antipyretic, immunostimulating properties. Effectively eliminates intoxication symptoms in infants with inflammatory ailments of the respiratory organs.The drug "Antigrippin" for children eliminates the signs of rhinitis, normalizes the increased secretion of the nasal mucosa, reduces exhausting unproductive cough. By making it easier for the child to breathe and reducing fever, the medicine helps to improve sleep.

The structure includes components that provide the most favorable cupping of viral and bacterial infections in a baby. In addition, the drug prevents the development of seizures in case of fever.

Composition

The release form of the drug "Antigrippin" for children is effervescent tablets. The composition of the drug includes the following main components:

  1. Paracetamol (250 mg). The substance has antipyretic and analgesic properties. Perfectly relieves the crumb from various types of pain, including headache. It has anti-inflammatory and analgesic properties. Perfectly reduces fever. Refers to nonsteroidal anti-inflammatory drugs.
  2. Ascorbic acid (50 mg). Regulates redox processes, carbohydrate metabolism, stimulates the body's resistance to infections. Vitamin C is a powerful antioxidant.Under its influence the body enhances the production of interferon, thereby achieving an increase in the protective function and resistance to bacteria and viruses.
  3. Chlorphenamine maleate (3 mg). The substance has anti-allergic effects. It facilitates breathing through the nose, relieves a feeling of congestion, tearing, sneezing, itching, redness of the eyes.

children's antigrippin instruction

In addition, the children's drug includes excipients, such as:

  • sodium bicarbonate;
  • sorbitol;
  • sodium carbonate;
  • lemon acid;
  • sodium saccharinate;
  • silicon dioxide;
  • macrogol;
  • Povidone;
  • fruit additive (fragrance "Red fruit").

Medication use

The drug effectively relieves the symptom.antigrippin baby reviewsOms colds, relieves swelling of the nasal mucosa, eliminates inflammation and fever. He perfectly helps with a cold and cough.

The tool has antipyretic and analgesic effect, has anti-inflammatory activity. The ascorbic acid contained in the drug perfectly compensates for the loss of vitamin C by the body due to a viral disease. Thanks to her, the drug perfectly supports the functions of the immune system.It has anti-allergic properties. It effectively reduces swelling of the respiratory tract mucous, relieves from watery eyes and runny nose.

For the treatment of acute respiratory infections, influenza, it is advisable to use the children's "Antigrippin". The instruction recommends its use in order to prevent bacterial, viral respiratory infections in babies during an epidemic.

The main indications for use are flu and cold symptoms:

  • chills;
  • temperature increase;
  • headache;
  • arthralgia;
  • myalgia;
  • nasal congestion;
  • neuralgia;
  • a sore throat.

The medicine will be an excellent antipyretic for teething babies. The drug is an effective prophylactic against seizures at high body temperature.

How to take medicine?

The drug "Antigrippin" effervescent (for children) is intended for oral use. Before use, the tablet is completely dissolved in a glass of water (temperature 50-60 degrees). Ready solution must be immediately drunk. Between taking the medication, an interval of at least 4 hours should be observed. For children diagnosed with impaired kidney or liver function, the period is extended to 8 hours.

Depending on age, the recommended doses of the drug "Antigrippin" (for children) vary. Instructions for use gives the following regimen:

  1. Kids from 3 to 5 years old should take 0.5 tablets twice a day.
  2. Children 5-10 years old take 1 tablet twice a day.
  3. For children 10-15 years old, a daily dose is 1 tablet 2-3 times a day.

The course of treatment with this drug is not more than 5 days if the drug is taken as an analgesic. In the case of drug use in the role of antipyretic, the duration of administration should not exceed 3 days.

Side effects

If the agent is used in the doses recommended by the instruction enclosed in the children's “Anti-Grippin”, it is well tolerated. The following side effects are extremely rare:

  • feeling tired;
  • headache;
  • the occurrence of nausea;
  • painful discomfort in the epigastric region;
  • anemia;
  • hypoglycemia;
  • skin rash;
  • hives;
  • angioedema;
  • dryness in the mouth;
  • feeling hot;
  • increased drowsiness.

antigrippin children's instructions for use

If this symptom occurs, notify the physician immediately.

Contraindications

The drug "Antigrippin" effervescent (children's) instruction prohibits taking along with other medications containing paracetamol. Contraindications to the use of this tool is hypersensitivity to any of the components included in its composition. Do not take the drug for erosive and ulcerative lesions of the gastrointestinal tract in the acute stage. You should avoid the use of the above-mentioned drug in patients with severe hepatic or renal failure, angle-closure glaucoma. Not intended medicine for babies under the age of 3 years. With increased caution, a remedy is used for liver and kidney failure, congenital hyperbilirubinemia (Dubin-Johnson, Gilbert, Rotor syndromes), viral hepatitis.

Overdose

Signs of overdose due to substances contained in the drug.

A child can have:

  • anorexia;
  • blanching of the skin integument;
  • nausea with vomiting;
  • hepatonecrosis.

This symptom is observed, as a rule, after exceeding the recommended doses of the drug. The severity of necrosis depends on the degree of overdose.The above symptoms appear for 2-4 days after increasing the dose. Quite rarely develop lightning disorders in the activity of the liver. Complicated this symptom can renal failure. In this case we are talking about tubular necrosis.

anti-fluffy effervescent children

Other manifestations of overdose are possible (if they are caused by chlorphenamine):

  • excitation;
  • dizziness;
  • depression;
  • sleep disturbance;
  • convulsions.

If this symptoms are observed, you should immediately stop taking the drug. A child needs a gastric lavage. It is recommended to give the kid activated carbon. All further activities should be carried out in a hospital setting of the medical institution.

Price policy

The drug is presented in a variety of dosage forms. For kids from 3 years old is suitable "Antigrippin" for children. The price of effervescent tablets (pack number 10) is an average of 235 rubles.

Children from 12 years suitable remedy "Antigrippin-Maximum." It comes in the form of capsules. The cost of this drug (pack number 20) is an average of 280 rubles.

Teenagers from 15 years and adults are shown the medicine "Antigrippin-Anvi".One pack of capsules number 20 will cost about 125 rubles.

Interaction with other drugs

The above medication must be very carefully combined with other drugs. "Antigrippin" children can not drink at the same time with drugs that have an effect on the central nervous system. Antidepressants, antipsychotics and antiparkinsonian drugs can cause side effects in the form of urinary retention, constipation, dry mouth.

anti-influenza effervescent children's instruction

Glucocorticosteroids increase the likelihood of glaucoma. Barbiturates can reduce the effectiveness of paracetamol. This increases the output from the body with urine ascorbic acid. Ethanol provokes increased sedative effects of antihistamines. There are side effects of paracetamol until the development of acute pancreatitis.

More information about the interaction of the drug with different groups of drugs allows the instructions for use, enclosed in the package.

Analogs

The medicine "Antigrippin" - children - has no structural analogues. But there are drugs that are similar in effects on the body. These include:

  • "Gripgo."
  • "Efferalgan".
  • "AntiFlu Kids."
  • "Ferveks".
  • "Rinza".
  • Coldrex.
  • Theraflu.

Consumer opinion

The high effectiveness of the drug "Antigrippin" (children) reviews confirm the best way possible. Many consumers notice that they first encountered the medicine when many remedies were already tested and, alas, to no avail. On the recommendation of a doctor or pharmacist, they used the above drug. Satisfied parents state that the effect exceeded all expectations.

antigrippin children effervescent tablets

The heat quickly begins to subside. Soreness with flu and ARVI stoped. Many parents are happy to use the drug as an analgesic. This is especially true, according to most consumers, with toothache. It takes 20-25 minutes to get rid of an unpleasant symptom.

In addition, parents note another great advantage of the drug "Antigrippin" (for children). Reviews show that the crumbs gladly take the resulting solution of effervescent tablets. After all, it has a sweet taste and a pleasant smell of raspberry. Unlike most syrups, this medicine does not cause allergic reactions.

Related news

Antigrippin children: reviews, prices, information and analogues image, picture, imagery


Antigrippin children: reviews, prices, information and analogues 20


Antigrippin children: reviews, prices, information and analogues 14


Antigrippin children: reviews, prices, information and analogues 83


Antigrippin children: reviews, prices, information and analogues 76


Antigrippin children: reviews, prices, information and analogues 40


Antigrippin children: reviews, prices, information and analogues 50


Antigrippin children: reviews, prices, information and analogues 55


Antigrippin children: reviews, prices, information and analogues 5